# SDR SWAA2022030902534

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RIGHT SIDE Z-ANGLE STA 500A-500B RBL 24 HAS CORROSION ON UPPER SURFACE / REMOVED CORROSION; 100% LOSS ; OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2. REMOVED AND REPLACED FWD PIT Z ANGLE FROM STA 500 A TO 500 D IAW B737-700 DWG 143A7500 REV:- ; SRM 51-40-02-0G-0 P/N 143A7501-4.
